About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 364743, 10 pages
Research Article

Sequence Spaces Defined by Musielak-Orlicz Function over -Normed Spaces

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Mathematics, Model Institute of Engineering & Technology, Kot Bhalwal 181122, Jammu and Kashmir, India
3Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 21 July 2013; Accepted 16 September 2013

Academic Editor: Abdullah Alotaibi

Copyright © 2013 M. Mursaleen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • M. Mursaleen, A. Alotaibi, and Sunil K. Sharma, “New Classes of Generalized Seminormed Difference Sequence Spaces,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher ยท View at Google Scholar